MathSciNet Relay Station
MathSciNet bibliographic data
MR1675039 (99k:93088) 93E11 (60G35)
Atar, Rami Exponential stability for nonlinear filtering of diffusion processes in a noncompact domain. Ann. Probab. 26 (1998), no. 4, 1552–1574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement